default-icon
Reason of headache
I got a headache on day before yesterday so I took a painkiller (zerodol-p) at night. The pain started from middle of the eyebrows to centre of the head. The next day after taking the medicine pain had gone but a slight pain is still there on the center of the head and sometimes around the eye brows what should I do. I also don't have power issues . So what is the reason and what should I do
33 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

May be due to the defective vision,High BP,over stress and strain and worries ,checkup from opthalmologist,record three days BP,avoid stress,strain & worries do regular yoga pranayam excercise walk etc
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +115
Consult with a doctor
Online now
Could be tension headache
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.